Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2012, Volume 13, Issue 3, Pages 28–46 (Mi cheb48)  

The corner boundary layer in nonlinear singularly perturbed parabolic equations

I. V. Denisov, T. J. Denisova, A. V. Rodionov

Tula State Pedagogical University

Abstract: The Dirichlet problem is considered for the nonlinear parabolic equation in a rectangle. The existence of the solution and its asymptotic expansion is proved.

Full text: PDF file (348 kB)
References: PDF file   HTML file
UDC: 519.632
Received: 21.08.2012

Citation: I. V. Denisov, T. J. Denisova, A. V. Rodionov, “The corner boundary layer in nonlinear singularly perturbed parabolic equations”, Chebyshevskii Sb., 13:3 (2012), 28–46

Citation in format AMSBIB
\Bibitem{DenDenRod12}
\by I.~V.~Denisov, T.~J.~Denisova, A.~V.~Rodionov
\paper The corner boundary layer in nonlinear singularly perturbed parabolic equations
\jour Chebyshevskii Sb.
\yr 2012
\vol 13
\issue 3
\pages 28--46
\mathnet{http://mi.mathnet.ru/cheb48}


Linking options:
  • http://mi.mathnet.ru/eng/cheb48
  • http://mi.mathnet.ru/eng/cheb/v13/i3/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:234
    Full text:89
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022